# SDR UALA2009041301045

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 38,467 hours, 14,878 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD CABIN EMERGENCY LIGHT BATTERY FAILED TEST.  REPLACED LT FWD CABIN EMERGENCY LIGHT BATTERY, OPS CHECKED GOOD.
